The asymptotic structure of nearly unstable non negative integer-valued AR(1) models

Research output: Contribution to journalArticleScientificpeer-review

9 Citations (Scopus)

Abstract

This paper considers non-negative integer-valued autoregressive processes where the autoregression parameter is close to unity. We consider the asymptotics of this ‘near unit root’ situation. The local asymptotic structure of the likelihood ratios of the model is obtained, showing that the limit experiment is Poissonian. To illustrate the statistical consequences we discuss efficient estimation of the autoregression parameter and efficient testing for a unit root.
Original languageEnglish
Pages (from-to)297-324
JournalBernoulli
Volume15
Issue number2
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'The asymptotic structure of nearly unstable non negative integer-valued AR(1) models'. Together they form a unique fingerprint.

Cite this